# SDR MASA200500967

- Difficulty date: November 27, 2005
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 23,820 hours, 26,507 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305221
- Part serial: 33658
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,092 hours, 3,846 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6322 PHX.  AIRCRAFT DIVERTED TO DRO WHEN THE CABIN WOULD NOT PRESSURIZE IN AUTO.  MAINTENANCE REPLACED PRESSURE CONTROLLER, CONTROL PANEL AND STATIC SOURCE SELECTOR.
